# SDR IPXA3679498

- Difficulty date: July 14, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 40,645 hours, 12,869 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23205
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C08, CHAFING ON UPPER SURFACE SKIN OF LT WING INBD AFT FLAP AT IFS 105.25.  REPAIR IAW SRM 57-53-01-2R-1, FIG 201, REV 56.00 2.  SRM 51-70-10-2R-4, FIG 202, SHEET 1, REV 56.00.
